Wisconsin, 2014

Tornadoes and Flooding in Wisconsin, June 16, 2014

June 16, 2014 · NWS ARX · 13 events in 5 counties and zones

A line of severe thunderstorms developed during the late afternoon of June 16th across Minnesota and Iowa. As the storms rolled across western Wisconsin they produced sporadic wind damage and at least 2 tornadoes in Platteville (Grant County) where 5 injuries occurred.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
5
Property damage
$21 million
Crop damage
$3,000
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

A line of severe thunderstorms developed during the late afternoon of June 16th across Minnesota and Iowa. As the storms rolled across western Wisconsin they produced sporadic wind damage and at least 2 tornadoes in Platteville (Grant County) where 5 injuries occurred. The tornadoes caused extensive damage to the University of Wisconsin - Platteville campus and to numerous homes and business near the campus. Damage estimates to the campus alone were near $10 million. The Governor of Wisconsin declared a state of emergency for three southern Wisconsin counties, including Grant. The U.S. Small Business Administration approved a request for a disaster declaration in Grant County. The disaster declaration allows homeowners and businesses to obtain loans to repair or replace damaged or destroyed property.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 16, 5:25 PM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 16, 5:25 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT MON JUN 16 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL TONIGHT
THEN AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. FLASH FLOODING WILL
BE GROWING CONCERN TONIGHT THROUGH THE END OF THE WEEK WITH REPEATED
ROUNDS OF THUNDERSTORMS.

A WARM FRONT CONTINUE TO LIFT NORTH THIS AFTERNOON...STRETCHING FROM
NEAR SIOUX FALLS SOUTH DAKOTA SOUTHEAST ACROSS IOWA TO NEAR
DAVENPORT. THIS FRONT WILL PUSH NORTHWARD APPROACH THE INTERSTATE
90 CORRIDOR THIS EVENING. MEANWHILE...A SHORTWAVE WAS LIFTING
NORTHEAST OUT OF CENTRAL NEBRASKA TOWARD THE UPPER MISSISSIPPI
RIVER VALLEY. CONVECTION  HAS BEEN ONGOING THIS AFTERNOON OVER
SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA ON THE NOSE OF
INCREASING 925-850 MB MOISTURE TRANSPORT. EARLIER CONVECTION OVER
WESTERN INTO CENTRAL IOWA HAS DIED OUT THIS AFTERNOON AND WILL
ALLOW THE WARM FRONT TO MAKE ITS NORTHWARD SHIFT LATE THIS
AFTERNOON INTO EARLY THIS EVENING. THE ONGOING THUNDERSTORM  COMPLEX
WILL WORK EAST WITH ADDITIONAL STORMS LIKELY FIRING OVER
NORTHEAST NEBRASKA AND NORTHWEST IOWA LATE THIS AFTERNOON AS THE
SHORTWAVE MOVES IN. THE LOW LEVEL JET INCREASES INTO THE WARM
FRONT THIS AFTERNOON  AND EVENING ENHANCING THE 0-3 KM
SHEAR...ESPECIALLY  IN THE 0-1KM LAYER. 0-6 KM SHEAR FURTHER WEST
WOULD SUPPORT SUPERCELL STRUCTURES EARLIER ON BUT THIS ACTIVITY
SHOULD EVOLVE INTO A BOWING STRUCTURE OR A LINE WITH BOWING
SEGMENTS. WITH THE WARM FRONT IT THE NEIGHBORHOOD AND INCREASING
0-1 KM SHEAR THIS EVENING THERE IS A CONCERN FOR A FEW TORNADOES
IN THE LINE IN ADDITION TO DAMAGING WINDS WITH THE BOWING
STRUCTURES. THERE IS ALSO THE POTENTIAL FOR ALSO THE STORMS WILL
PRODUCE HEAVY DOWNPOURS THAT COULD LEAD TO FLASH FLOODING OVER
URBAN AREAS. RAINFALL TONIGHT WILL CERTAINLY PRIME SOME LOCATIONS
FOR FLASH FLOODING POTENTIAL IN THE COMING DAYS. THE HIGHER
CHANCES FOR SEVERE WEATHER APPEARS TO BE ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR THIS EVENING INTO TONIGHT. THE SHOWERS AND
THUNDERSTORMS WILL THEN EXIT TO THE EAST LATE TONIGHT INTO EARLY
TUESDAY MORNING.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON
AS STRONG INSTABILITY BUILDS ACROSS THE FORECAST AREA. THE MAIN
QUESTION  IS WHERE WILL THE WARM FRONT SET UP AND WHERE WILL THE
STORM INITIATE. 0-6 KM BULK SHEAR OF 35 TO 45 KT AND 0-1 KM MUCAPE VALUE
IN EXCESS OF 3500 J/KG WOULD FAVOR SUPERCELL STORMS WITH THE
POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO OR
TWO NEAR THE WARM FRONT. ALSO...WARM CLOUD DEPTHS OF 4KM AND
PRECIPITABLE WATER VALUES APPROACHING 1.5 INCHES WILL HAVE TO
KEEP A CLOSE ON HEAVY RAIN POTENTIAL WITH AN THUNDERSTORMS THAT
DEVELOP.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014

SHOWERS AND THUNDERSTORMS  WILL BE ONGOING TUESDAY NIGHT NEAR THE
BOUNDARY BUT SHOULD THEN TAPER OFF LATE AS THE LOW LEVEL JET
WEAKENS. A TROUGH APPROACHES WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. SHEAR
ISN/T AS STRONG BY WEDNESDAY INTO THURSDAY SO HEAVY RAIN MAY BE
MORE OF A CONCERN WITH THE THUNDERSTORMS. ANOTHER DISTURBANCE
PUSHES INTO THE UPPER MISSISSIPPI RIVER VALLEY THURSDAY AFTERNOON
INTO THURSDAY EVENING  WITH YET ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS EXPECTED. THE PATTERN LOOKS TO FINALLY TURN A LITTLE
DRIER AS FLOW TURNS MORE ZONAL AND THE BOUNDARY SHIFTS SOUTH OF
THE REGION FRIDAY NIGHT INTO EARLY SATURDAY BUT THEN ANOTHER
TROUGH APPROACHES FROM THE NORTH ON SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUN 16 2014

SEVERE THUNDERSTORMS TO MOVE THROUGH RST AND LSE THIS EVENING.
STRONG WINDS AND SUB-IFR CONDITIONS ARE LIKELY AS THEY COME
THROUGH. MAIN TIMING AT RST IS BETWEEN 00-03Z AND AT LSE BETWEEN
02-05Z. AFTER A BREAK LATER TONIGHT/TOMORROW MORNING, MORE STORMS
ARE POSSIBLE TOMORROW AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 334 PM CDT MON JUN 16 2014

A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION TONIGHT
THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING
FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM.
REPEATED ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING
CONCERNS THIS WEEK. HAVE ISSUED A HYDROLOGIC OUTLOOK FOR THE
FLOODING POTENTIAL AND A FLASH FLOOD WATCH MAY BE
NEED...ESPECIALLY AFTER TONIGHTS THUNDERSTORMS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
     094>096.

IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...HALBACH
HYDROLOGY...WETENKAMP
Hazardous weather outlook, Jun 16, 2:50 PM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
350 PM CDT MON JUN 16 2014

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-172100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
350 PM CDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS EVENING AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BETWEEN 5 PM AND
MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND 7 PM TO 2 AM EAST OF
THE MISSISSIPPI RIVER. THE HIGHEST THREAT WILL BE ALONG AND SOUTH
OF INTERSTATE 90 WITH THE MAIN THREATS TO BE DAMAGING
WINDS...ISOLATED TORNADOES AND LARGE HAIL. ALSO EXPECT THESE
THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD
PRODUCE SOME FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE TUESDAY NIGHT.
THE TIMING APPEARS TO BE DURING THE EVENING INTO THE OVERNIGHT
HOURS. LARGE HAIL AND HEAVY RAINS LEADING TO FLASH FLOODING ARE
THE MAIN THREATS. SOME DAMAGING WINDS COULD ALSO OCCUR.

THERE WILL BE ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY
DURING THE LATE AFTERNOON AND EVENING...BUT DETAILS ON THIS ARE
STILL UNCERTAIN.

FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
BECOME AN INCREASING THREAT FROM TUESDAY NIGHT INTO FRIDAY.
WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE
THIS WEEK WITH LOCALLY HIGHER AMOUNTS.

THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. SOME OF
THE STORMS COULD PRODUCE HEAVY RAIN MAINTAINING THE THREAT FOR
FLASH FLOODING.

IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL FROM THURSDAY INTO
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULE AT THIS TIME.

DTJ

In the hours before

Local storm report, Jun 16, 7:33 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     FUNNEL CLOUD     CALMAR                  43.18N 91.86W
06/16/2014                   WINNESHIEK         IA   LAW ENFORCEMENT

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 7:34 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
834 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       4 WSW SIMPSON           43.92N 92.48W
06/16/2014  M2.02 INCH       OLMSTED            MN   COOP OBSERVER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 7:38 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
838 PM CDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     3 N STEWARTVILLE        43.90N 92.49W
06/16/2014  M59 MPH          OLMSTED            MN   ASOS

            GUST OCCURRED WELL AFTER MAIN STORMS PASSED...BUT OTHER
            SHOWERS AND STORMS WERE STILL IN THE AREA.

&&

AJ
Local storm report, Jun 16, 7:51 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     1 W FREDERICKSBURG      42.97N 92.21W
06/16/2014                   CHICKASAW          IA   LAW ENFORCEMENT

            LARGE TREE BRANCH DOWN ON U.S. HIGHWAY 18

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 8:03 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     FUNNEL CLOUD     1 ENE FRANKVILLE        43.19N 91.62W
06/16/2014                   WINNESHIEK         IA   EMERGENCY MANAGER

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jun 16, 8:05 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT MON JUN 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     FUNNEL CLOUD     1 ENE FRANKVILLE        43.19N 91.62W
06/16/2014                   WINNESHIEK         IA   EMERGENCY MANAGER

&&

NWS LA CROSSE WI
IRIS SYSTEM

The radar

The La Crosse radar (KARX), 10 km away, was scanning. The volume nearest the first event began at 02:06 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 2 flood, 2 tornado. Local standard time, as filed.

Thunderstorm Wind, La Crosse

When
June 16, 8:05 PM CST
Where
La Crosse County, 1.13 mi SE of Calvert
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Broadcast Media
Coordinates
43.737, -91.206

Trees were blown down at the Goose Island Park and Campground just south of La Crosse.

Thunderstorm Wind, La Crosse

When
June 16, 8:10 PM CST
Where
La Crosse County, 1.41 mi NE of La Crosse
Measured
50 kt (58 mph) estimated gust
Property damage
$14,000
Reported by
Emergency Manager
Coordinates
43.816, -91.233

Several trees were blown down near the University of Wisconsin - La Crosse campus and in downtown La Crosse. One of the trees landed on a car in a UW - La Crosse parking lot.

Thunderstorm Wind, Vernon

When
June 16, 8:34 PM CST
Where
Vernon County, 0.5 mi E of Coon Vly
Measured
56 kt (64 mph) measured gust
Reported by
Fire Department/Rescue
Coordinates
43.700, -91.010

A wind gust of 65 mph was measured in Coon Valley.

Thunderstorm Wind, Monroe

When
June 16, 9:00 PM CST
Where
Monroe County, 2.85 mi ESE of St Marys
Measured
50 kt (58 mph) estimated gust
Property damage
$200
Reported by
Public
Coordinates
43.780, -90.630

A ten inch diameter tree was blown down between Norwalk and Ontario.

Thunderstorm Wind, Vernon

When
June 16, 9:15 PM CST
Where
Vernon County, 0.5 mi E of Hillsboro
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.650, -90.340

An estimated 60 mph wind gust occurred in Hillsboro.

Thunderstorm Wind, Grant

When
June 16, 9:22 PM CST
Where
Grant County, 0.69 mi N of Boscobel
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
43.140, -90.700

Trees were blown down in Boscobel.

Flood, Grant

When
June 16, 9:39 PM CST to 11:10 PM CST
Where
Grant County, 1.03 mi WNW of Boscobel to 1.22 mi WSW of Boscobel
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
43.135, -90.719

Heavy rain caused street flooding to occur in Boscobel.

Tornado, Grant

When
June 16, 9:45 PM CST to 9:50 PM CST
Where
Grant County, 2.04 mi WNW of Platteville to 1.73 mi ESE of Platteville
Rating
EF2
Path length
3.76 mi
Path width
100 yd
Injuries
5 direct, 0 indirect
Property damage
$21 million
Crop damage
$2,000
Reported by
NWS Storm Survey
Coordinates
42.738, -90.519

A tornado formed along a squall line west of Platteville, just south of County Road B, and traveled through Memorial Park on to the Univ. of Wisconsin - Platteville campus. Five people were injured, one of them seriously. There was extensive damage done to five buildings and the stadium on campus. Roofs of two new residential halls were partially destroyed and a third residential hall was also damaged along with one academic building. Two large lighting structures at the football stadium were knocked over, with one crashing across the bleachers causing the concrete foundation underneath the bleachers to be substantially moved. Damage continued into nearby homes and businesses as the tornado tracked across Business Highway 151. The top level of a split level home was ripped off one house, another house lost part of a roof and a porch while several other homes had windows blown out and trees knocked down. A gas station/convenience store was leveled by the tornado where it also ripped a pump out of the ground and blew over a semi. Numerous other business and vehicles suffered blown out windows. After hitting a cemetery on the south side of town, the tornado dissipated just before reaching U.S. Highway 151 southeast of town. A total of 12 homes were destroyed with another 20 damaged.

At UW-Platteville, the tornado caused $7.3 million in damage to Bridgeway Commons, $4.8 million in damage to Rountree Commons and $1.8 million to Southwest Hall. All three buildings are dorms.

The tornado caused $1.8 million in damage to Engineering Hall, a classroom building, and $1.7 million in damage to the stadium.

Thunderstorm Wind, Grant

When
June 16, 9:46 PM CST
Where
Grant County, 0.69 mi N of Happy Corners
Measured
61 kt (70 mph) measured gust
Reported by
Fire Department/Rescue
Coordinates
42.610, -90.530

A 70 mph wind gust was measured west of Cuba City.

Thunderstorm Wind, Grant

When
June 16, 9:48 PM CST
Where
Grant County, 2.81 mi S of Union
Measured
55 kt (63 mph) measured gust
Reported by
Trained Spotter
Coordinates
42.790, -90.510

A 63 mph wind gust was measured north of Platteville.

Tornado, Grant

When
June 16, 9:49 PM CST to 9:50 PM CST
Where
Grant County, 1.56 mi NNE of Platteville to 1.71 mi NNE of Platteville
Rating
EF1
Path length
0.49 mi
Path width
25 yd
Property damage
$540,000
Crop damage
$1,000
Reported by
NWS Storm Survey
Coordinates
42.752, -90.473

A second tornado (EF1) hit the northeast corner of Platteville, near the Golf and Country Club. The track was about 1/2 mile long with a 50 yard width. Damage included some trees knocked down and a roof off an apartment building.

Flood, Grant

When
June 16, 9:49 PM CST to 11:20 PM CST
Where
Grant County, 0.37 mi NNW of Lancaster to 1.2 mi S of Lancaster
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
42.855, -90.724

Heavy rain caused street flooding to occur in Lancaster.

Thunderstorm Wind, Adams

When
June 16, 10:10 PM CST
Where
Adams County, 6.89 mi ENE of Frndshp Adams Co Arp
Measured
55 kt (63 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
44.020, -89.660

Trees were blown down across State Highway 21 east of Arkdale or about 3 miles west of the Waushara County line.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2014Every state in 2014This day in weather historyThe tornado archive for Wisconsin, 2014Warnings in Wisconsin, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527487, 519575, 519581, 519583, 519586, 519588, 519594, 518334, 519597, 519596, 518335, 519806, 519817.